edited 29. Jul 2018, 02:13 in Living with Arthritis archive
I have RA in my toes and feet among other joints. I also have nerve damage in my feet from a long standing back condition. The toes on my right foot are painful at present but yesterday I noticed that the tip of one toe is discoloured ( greyish). I don’t recall bashing my toe resulting in a bruise but it could have happened & I forgot, although I’m sure I would have kicked up a fuss at the time. I started Erelzi 9 weeks ago but can’t find anything in the information that it could be a side effect. Leflunomide could cause easy bruising but I think I would still have to have injured it. My podiatrist has told me to attend the emergency clinic if I have any concerns but unfortunately, this isn’t until tomorrow. I don’t feel worried enough to see my GP yet, but I just wondered if anyone else who is on Dmards or biologics get anything similar.
Since starting on meth, 100s of years ago , I can sometimes find bruises anywhere and I really have to think hard what might have caused them. The answers range from using my forearm to move the - lightweight - vac to Mr SW holding my calf too tightly when fastening my shoe.
I'm careful about feet, though, they can be early warning features and my podiatrists always examine them carefully. Personally, with just one unwarranted bruise, I'd just monitor carefully at this stage but, as you also have nerve damage, maybe an educated eye is required.0
Thanks SW My podiatrist did check my feet with a Doppler 8 weeks ago and all seemed fine then. As you say, it’s sometimes difficult to remember when you’ve banged yourself. You think at the time that it hurts like heck, then the next thing you have a bruise and think “ where did that come from? I’m monitoring it and OH thinks it appears a bit better right now. I have suggested that a cold glass of prosecco has been known to improve almost anything so I might try that.0
I seem to be quoting my Mum a lot today.
Her reply would be "If it does you no good it'll do you no harm."
dreamdaisy Member Posts: 31,520We don't need big bangs to cause bruising, even light taps can result in some spectacular discolouration. I know I am more sensitive to bruising since taking DMARDs, and of course one has to be very careful in the sun as we become more photo-sensitive. I hope it feels better soon. DD0
dibdab Member Posts: 1,498Hope it improves quickly. I'd echo DD, since taking a variety of DMARDs I bruise from the slightest knock-"like a peach" to quote my daughter....and often have absolutely no idea how I caused the bruises. But if it doesn't improve a visit to your GP is perhaps a good plan.
The discolouration has improved now. I obviously must have bumped it & forgot. I did it again but my arm this time. What a clumsy lot we are.0
- 8.8K All Categories
- 1.4K Welcome
- 4.4K Say Hello
- 16 How to use your online community
- 30 Help, Guidelines and Get in Touch
- 39.8K Our Community
- 3.4K Living with arthritis
- 12 Hints and Tips
- 198 Work and financial support
- 374 Young people's community
- 7 Parents of Children with Arthritis
- 32 My Triumphs
- 121 Let's Move
- 13 Sports and Hobbies
- 5 Food and Diet
- 254 Coronavirus (COVID-19)
- 28 Feedback and ideas
- 618 Chat to our Helpline Team
- 311 Chat and News
- 27 Val's Cafe
- 249 Chit chat
- 11 News
- 4 Tails From The Cafe